# SDR QXEA2021062200306

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 11,878 hours, 7,006 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR JAMMED. REMOVED FROM SERVICE. UNLOCKED FLIGHT DECK DOOR AS REQUIRED. NO FURTHER DEFECTS. RETURNED TO SERVICE.
